# SDR SWAA2023121225929

- Difficulty date: November 28, 2023
- Submitted: December 12, 2023
- Operation: Air carrier
- Aircraft: N8619F
- Make and model: Boeing 737-8H4
- Aircraft serial: 33939
- Aircraft time: 34,424 hours, 16,159 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO RH TRANSITION ANGLE SUPPORT BAFFLE IS HAS FASTENER HOLE TOO CLOSE TO NUTPLATE HOLE BETWEEN STA 500E - 500F; RBL 25.0<[01] REMOVED FORWARD CARGO RH TRANSITION ANGLE SUPPORT BAFFLE BETWEEN STA 500E - 500F; RBL 25.0 PER SRM 51-40-02.;[02] INSTALLED SUPPORT BAFFLE BETWEEN STA 500A - 500B; RBL 25.0 PER SRM 51-40-02.;[03] STEP 2 SIGNED WRONG STATION IN ERROR;[04] REMOVED AND REPLACED SUPPORT BAFFLE BETWEEN STA 500E - 500F ; RBL 25.0 PER SRM 51-40-02.;[05] C/W INSPECTION REQUIREMENTS.;[06] INSPECTED WORK ACCOMPLISHED IN C/A #4. TONY NGUYEN (TECHNICIAN); 29-NOV-2023 15:20 UTC  REMOVED AND REPLACED SUPPORT BAFFLE BETWEEN STA 500E - 500F ; RBL 25.0 PER SRM 51-40-02.
